Completions and closures of cyclically ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 160-169
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Completions and closures of cyclically ordered groups." Czechoslovak Mathematical Journal 41.1 (1991): 160-169. <http://eudml.org/doc/13913>.

@article{Jakubík1991,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {closure; closed subgroup; cyclically ordered group; Dedekind completion},
language = {eng},
number = {1},
pages = {160-169},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Completions and closures of cyclically ordered groups},
url = {http://eudml.org/doc/13913},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Jakubík, Ján
TI - Completions and closures of cyclically ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 160
EP - 169
LA - eng
KW - closure; closed subgroup; cyclically ordered group; Dedekind completion
UR - http://eudml.org/doc/13913
ER -

References

top
  1. Š. Čemák, On the maximal Dedekind completion of a lattice ordered group, Math. Slovaca 29, 1979, 305-313. (1979) MR0561629
  2. Š. Černák J. Jakubík, Completion of a cyclically ordered group, Czechoslov. Math. J. 37, 1987, 157-174. (1987) Zbl0624.06021MR0875137
  3. Š. Černák, Cantor extension of an abelian cyclically ordered group, Math. Slovaca 39, 1989, 31-41. (1989) Zbl0667.06010MR1016328
  4. Š. Černák, Completion and Cantor extension of cyclically ordered groups, Proc. Univ. alg. symposium, 1988, Turawa, 13-22. (1988) Zbl0748.06007MR1084391
  5. Л. Фукс, Частично упсрядоченные алгебраические системы, Москва 1965. (1965) Zbl1099.01519
  6. A. W. Hales, On the non-existence of free complete Boolean algebras, Fundam. Math. 54, 1964,45-66. (1964) Zbl0119.26003MR0163863
  7. M. Harminc, Sequential convergences on cyclically ordered groups, Math. Slovaca 38, 1988, 249-253. (1988) Zbl0654.06017MR0977903
  8. J. Jakubík, Retracts of abelian cyclically ordered groups, Archivum mathematicum 25, 1989, 13-18. (1989) Zbl0712.06013MR1189194
  9. J. Jakubík, Cyclically ordered groups with unique addition, Czechoslov. Math. J. 40, 1990, 534-538. (1990) Zbl0732.06011MR1065033
  10. J. Jakubík, On completions of linearly ordered groups, Časop. pěstov. matem. 115, 1990, 278-282. (1990) Zbl0712.06009MR1071059
  11. J. Jakubík G. Pringerová, Radical classes ofcyclically ordered groups, Math. Slovaca 38, 1988, 255-268. (1988) Zbl0662.06004MR0977904
  12. J. Jakubík G. Prignerová, Representations of cyclically ordered groups, Čas. pěstov. matem. 113, 1988, 184-196. (1988) MR0949044
  13. M. Jakubíková, Completions of lattice ordered groups, Math. Slovaca 32, 1982, 127-141. (1982) Zbl0487.06006MR0658246
  14. M. Jakubíková, On complete lattice ordered groups with two generators, I, Math. Slovaca 28, 1978, 389-406; II, Math. Slovaca 29, 1979, 271-287. (1978) Zbl0402.06007MR0534818
  15. M. Jakubíková, The nonexistence of free complete vector lattices, Časop. pěstov. mat. 99, 1974, 142-146. (1974) Zbl0279.06015MR0360404
  16. V. Novák, Cuts in cyclically ordered sets, Czechoslov. Math. J. 34, 1984, 322-333. (1984) Zbl0551.06002MR0743497
  17. L. Rieger, O uspořádaných a cyklicky uspořádaných grupách I, II, III, Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26. (1946) MR0020995
  18. S. Swierczkowski, On cyclically ordered groups, Fundam. Math. 47, 1959, 161-166. (1959) Zbl0096.01501MR0110759
  19. А. И. Задарина, К теории циклически упорядоченных групп, Матем. заметки З1, 1982, 3-12. (1982) Zbl1171.03330
  20. А. И. Задарина, О линейном и циклическом порядках в группе, Сибир. матем. ж. 26, 1985, 204-207. (1985) Zbl1171.76300MR0788349
  21. А. И. Задарина Г. Г. Пестов, К теоргме Сверчковского, Сибир. матем. ж. 25, 1984, 46-53. (1984) Zbl1228.82001MR0754739
  22. С. Д. Желева, О циклически упорядоченных группах, Сибир. матем. ж. 17, 1976, 1046-1051. (1976) Zbl1170.01332MR0422106
  23. С. Д. Желева, О полуднородно циклически упорядоленных группах, Годиш. ВУЗ, прил. матем. 17, 1981, 123-136. (1981) Zbl1170.01413MR0705070
  24. С. Д. Желева, Циклически и T-pogнo упорядоченные группы, Годиш. ВУЗ, прил. матем. 17, 1981, 137-149. (1981) MR0602877

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.